# SDR AALA20040947

- Difficulty date: September 6, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - OVERHEAD EMERGENCY LIGHTS ON DOOR 4L AND LEFT HAND AISLE ROW 36 THROUGH 42 INOPERATIVE.  REPLACED BATTERY PACK M33407 AT DOOR 4L FOR OVERHEAD EMERGENCY LIGHTS AT DOOR 4L AND LEFT HAND AISLE ROW 36 THROUGH 42.  SYSTEM GROUND CHECKED NORMAL OPERATION.
